# SDR UPS09654387

- Difficulty date: January 11, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Misrepaired
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 10 SPOILER T/E UPPER SURFACE EXISTING REPAIR PATCH NON STANDARD REPAIR.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-17 PARA 4A (1) FIG 10.
